Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 253, NWS Atlanta, GA

September 7, 2014Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 7, 2014, 4:53 PM EDT for Upson County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2014, 4:53 PM EDT (20:53 UTC)
Expired
Sep 7, 2014, 5:45 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Upson County, GA

The radar

The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 5:08 PM EDTTSTM WND DMGRedbone Crossroads, GAREPORT OF 2-3 TREES DOWN NEAR THE TRIUNE MILL ROAD AND TRICE CEMETRAY ROAD INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 911 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
911 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WUUS52 KFFC 072053
SVRFFC
GAC293-072145-
/O.NEW.KFFC.SV.W.0253.140907T2053Z-140907T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT SUN SEP 7 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN UPSON COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  LOGTOWN...MOVING SOUTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  REDBONE CROSSROADS AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3270 8422 3272 8422 3276 8432 3278 8435
      3293 8424 3287 8413 3279 8415 3270 8420
TIME...MOT...LOC 2054Z 023DEG 6KT 3286 8418

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:08 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Sep 7, 3:08 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT SUN SEP 7 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW OVER SOUTHEAST GA
AND MOVING IT UP THE COAST. THIS WILL KEEP A NORTHEAST SURFACE FLOW
OVER THE CWA THROUGH MONDAY NIGHT. CURRENT CONVECTION OVER THE CWA
WILL DISSIPATE THIS EVENING. THERE COULD BE AN ISOLATED
SHOWER/TSTORM JUST ABOUT ANYWHERE TONIGHT AND WILL MAINTAIN A 20 POP
ACROSS MOST OF THE CWA. A LITTLE HIGHER POPS ACROSS THE EXTREME
SOUTHEAST PART OF THE CWA TONIGHT DUE TO THE PROXIMITY OF THE
SURFACE LOW. AS THE SURFACE LOW PULLS TO OUR NORTHEAST...SLIGHTLY
DRIER AIR WILL MOVE INTO NORTH GA WITH THE DEEPEST MOISTURE SHIFTING
TO PARTS OF CENTRAL GEORGIA AND THIS IS WHERE THE HIGHEST POPS WILL
BE MONDAY AFTERNOON. ANY CONVECTION THAT DOES FORM WILL DIMINISH
MONDAY NIGHT.

17

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A WEAKENING FRONT ACROSS SOUTH GA AND A WEAK WEDGE PERSIST ACROSS
NORTHEAST GA ON TUESDAY. FOR THE REMAINDER OF THE WEEK...UPPER
LEVEL HIGH PRESSURE RETURNS ACROSS THE SOUTHEAST U.S. AND GA
REMAINS IN A MOIST TROPICAL AIR MASS. THIS WOULD SUPPORT ISOLATED
OR SCATTERED THUNDERSTORMS EACH DAY WITH MOSTLY A DIURNAL PATTERN.
BY FRIDAY A FRONT GETS PUSHED INTO NORTH GA AS A BROAD UPPER
TROUGH DEEPENS INTO THE GREAT LAKES. THE FRONT CONTINUES TO SINK
SOUTH ON SATURDAY...HOWEVER THE ECMWF SEEMS A BIT SLOWER WITH
THIS. OVERALL...IT LOOKS LIKE THERE WILL BE SOME DRYING ACROSS THE
NORTH BY THE END OF THE PERIOD. HAVE SHOWN ONLY A SLIGHT CHANCE OF
POPS ACROSS THE NORTH FOR SATURDAY...CHANCE ELSEWHERE.

41/16

AVIATION...
18Z UPDATE...
VFR CONDITIONS WILL PREVAIL THROUGH MIDNIGHT TONIGHT...THEN EXPECT
MVFR CIGS TO DEVELOP ACROSS THE FORECAST AREA LATE TONIGHT. THESE
CLOUDS WILL RISE TO VFR BY LATE TO MID MORNING MONDAY. SCATTERED
CONVECTION HAS DEVELOPED AND THIS WILL CONTINUE THROUGH THE
AFTERNOON/EARLY EVENING BEFORE DISSIPATING. WINDS WILL REMAIN ON THE
EAST SIDE BUT AROUND 6 KTS OR LESS EXCEPT IN THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  86  68  88 /  60  30  20  20
ATLANTA         71  85  70  87 /  60  30  20  20
BLAIRSVILLE     65  82  64  83 /  50  30  20  20
CARTERSVILLE    69  86  69  87 /  50  30  20  20
COLUMBUS        72  90  71  90 /  60  40  20  30
GAINESVILLE     70  84  68  86 /  60  30  20  20
MACON           70  90  70  91 /  60  50  30  30
ROME            69  89  68  89 /  30  30  20  20
PEACHTREE CITY  70  86  68  88 /  60  30  20  20
VIDALIA         72  89  71  89 /  60  60  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....41/16
AVIATION...17
Hazardous weather outlook, Sep 7, 2:40 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT SUN SEP 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
240 PM EDT SUN SEP 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT.

FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS OF RAIN WILL BE
LIKELY WITH THESE STORMS. LOCALIZED FLASH FLOODING WITH SLOW MOVING
OR TRAINING STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE.
ISOLATED STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS
AFTERNOON INTO THE EVENING. THUNDERSTORMS MAY BE MORE NUMEROUS OVER
PORTIONS OF EAST CENTRAL GEORGIA AS A RESULT OF LOW PRESSURE
PERSISTING OFF THE GEORGIA COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS
COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

16

In the hours before

Special weather statement, Sep 7, 4:23 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT SUN SEP 7 2014

GAZ020-031-072100-
423 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN PAULDING AND BARTOW COUNTIES UNTIL 500 PM EDT...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RED TOP MOUNTAIN STATE PARK TO
STILESBORO...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING AND BARTOW COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STILESBORO...
CARTERSVILLE...EMERSON...RED TOP MOUNTAIN STATE PARK...GEORGE
WASHINGTON CARVER STATE PARK AND BURNT HICKORY RIDGE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3420 8481 3426 8468 3414 8465 3398 8490
      3411 8492
TIME...MOT...LOC 2024Z 352DEG 8KT 3419 8471 3413 8480
          3407 8487
Special weather statement, Sep 7, 4:27 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT SUN SEP 7 2014

GAZ104-072100-
427 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN SUMTER COUNTY UNTIL 500 PM EDT...

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHILOH TO AMERICUS...MOVING SOUTHWEST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SUMTER COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE MADDOX...SHILOH AND AMERICUS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3207 8443 3216 8435 3216 8431 3208 8413
      3193 8417
TIME...MOT...LOC 2027Z 126DEG 4KT 3215 8434 3206 8420
Special weather statement, Sep 7, 4:35 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT SUN SEP 7 2014

GAZ080-092-072100-
435 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN SCHLEY AND TAYLOR COUNTIES UNTIL 500 PM EDT...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUTLER TO CEDAR CREEK...MOVING EAST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SCHLEY AND TAYLOR COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CEDAR CREEK...CHARING...RUPERT
AND BUTLER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3234 8438 3240 8439 3243 8439 3244 8440
      3249 8442 3260 8428 3257 8409 3246 8415
      3240 8419 3240 8425 3232 8426
TIME...MOT...LOC 2035Z 275DEG 4KT 3258 8426 3249 8438
          3240 8436
Special weather statement, Sep 7, 4:40 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT SUN SEP 7 2014

GAZ034-045-046-055-057-072115-
440 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN ROCKDALE...DEKALB...GWINNETT...HENRY AND CLAYTON COUNTIES UNTIL
515 PM EDT...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAWRENCEVILLE TO LAKE SPIVEY. THE LINE OF
THUNDERSTORMS WAS MOVING SOUTH TO SOUTHWEST NEAR 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS ROCKDALE...DEKALB...GWINNETT...HENRY AND CLAYTON COUNTIES
THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CENTERVILLE...KLONDIKE...PANOLA MOUNTAIN STATE PARK...
SNELLVILLE...LAWRENCEVILLE...ARABIA MOUNTAIN...BELMONT...REDAN...
LITHONIA...HIDDEN VALLEY PARK...EAGLES LANDING...ATLANTA MOTOR
SPEEDWAY...STOCKBRIDGE...LAKE SPIVEY AND LOVEJOY. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3394 8394 3366 8410 3336 8431 3352 8442
      3385 8416 3400 8409
TIME...MOT...LOC 2040Z 180DEG 1KT 3396 8405 3374 8416
          3354 8430
Special weather statement, Sep 7, 4:43 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SUN SEP 7 2014

GAZ074-084-085-097-072130-
443 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES UNTIL 530
PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOWNS TO NICKLESVILLE...MOVING SOUTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES THROUGH
530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TOOMSBORO...DOWNS...OCONEE...SANDERSVILLE...TENNILLE...
NICKLESVILLE...DAVISBORO...CHAPPELLS MILL...MONTROSE...RIDDLEVILLE...
TUCKERS CROSSROAD...DUDLEY...DONOVAN...PRINGLE AND HARRISON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3257 8291 3246 8315 3263 8325 3304 8291
      3315 8271 3313 8267 3303 8260 3302 8255
      3295 8254 3292 8251 3290 8251
TIME...MOT...LOC 2043Z 014DEG 15KT 3308 8265 3288 8289
          3266 8317
Special weather statement, Sep 7, 4:49 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT SUN SEP 7 2014

GAZ069-072115-
449 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON COUNTY UNTIL 515 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM AROUND LOGTOWN...MOVING SOUTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UPSON COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE YATESVILLE...THE ROCK...LOGTOWN...REDBONE
CROSSROADS...THOMASTON AND SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3283 8439 3298 8423 3292 8412 3280 8414
      3280 8415 3273 8418 3272 8419
TIME...MOT...LOC 2049Z 024DEG 8KT 3286 8417

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 12:26 PM EDTSpecial Weather StatementFFCBibb34 min
Sep 7, 12:58 PM EDTSpecial Weather StatementFFCBibb32 min
Sep 7, 1:30 PM EDTSpecial Weather StatementFFCTwiggs30 min
Sep 7, 1:55 PM EDTSpecial Weather StatementFFCBaldwin35 min
Sep 7, 2:01 PM EDTSpecial Weather StatementFFCHouston44 min
Sep 7, 2:09 PM EDTSpecial Weather StatementFFCDooly36 min
Sep 7, 2:23 PM EDTSpecial Weather StatementFFCWilkes37 min
Sep 7, 2:34 PM EDTSpecial Weather StatementFFCGreene26 min
Sep 7, 2:39 PM EDTSpecial Weather StatementFFCHancock36 min
Sep 7, 2:44 PM EDTSpecial Weather StatementFFCBleckley, Houston31 min
Sep 7, 2:57 PM EDTSpecial Weather StatementFFCWilkes33 min
Sep 7, 3:00 PM EDTSpecial Weather StatementFFCCrisp45 min
Sep 7, 3:02 PM EDTSpecial Weather StatementFFCMonroe28 min
Sep 7, 3:08 PM EDTSpecial Weather StatementFFCPickens37 min
Sep 7, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Sep 7, 3:30 PM EDTSpecial Weather StatementFFCMonroe30 min
Sep 7, 3:33 PM EDTSpecial Weather StatementFFCGwinnett27 min
Sep 7, 3:43 PM EDTSpecial Weather StatementFFCSumter47 min
Sep 7, 3:46 PM EDTSpecial Weather StatementFFCGlascock, Washington29 min
Sep 7, 3:57 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett33 min
Sep 7, 4:00 PM EDTSpecial Weather StatementFFCMonroe30 min
Sep 7, 4:12 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson33 min
Sep 7, 4:17 PM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Sep 7, 4:23 PM EDTSpecial Weather StatementFFCBartow37 min
Sep 7, 4:27 PM EDTSpecial Weather StatementFFCSumter33 min
Sep 7, 4:35 PM EDTSpecial Weather StatementFFCTaylor25 min
Sep 7, 4:40 PM EDTSpecial Weather StatementFFCGwinnett35 min
Sep 7, 4:43 PM EDTSpecial Weather StatementFFCWashington47 min
Sep 7, 4:44 PM EDTSevere Thunderstorm WarningFFCClayton, Henry46 min
Sep 7, 4:49 PM EDTSpecial Weather StatementFFCUpson26 min
Sep 7, 4:58 PM EDTSpecial Weather StatementFFCTaylor32 min
Sep 7, 5:00 PM EDTSpecial Weather StatementFFCWebster30 min
Sep 7, 5:03 PM EDTSpecial Weather StatementFFCPaulding27 min
Sep 7, 5:13 PM EDTSpecial Weather StatementFFCStewart32 min
Sep 7, 5:28 PM EDTSpecial Weather StatementFFCWebster47 min
Sep 7, 5:31 PM EDTSpecial Weather StatementFFCFayette, Henry29 min
Sep 7, 5:33 PM EDTSpecial Weather StatementFFCCobb, Douglas27 min
Sep 7, 5:36 PM EDTSpecial Weather StatementFFCBaldwin24 min
Sep 7, 5:39 PM EDTSpecial Weather StatementFFCMeriwether36 min
Sep 7, 5:41 PM EDTSpecial Weather StatementFFCTroup34 min
Sep 7, 5:43 PM EDTSpecial Weather StatementFFCUpson32 min
Sep 7, 5:45 PM EDTSpecial Weather StatementFFCStewart30 min
Sep 7, 5:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Sep 7, 6:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Troup46 min
Sep 7, 6:18 PM EDTSpecial Weather StatementFFCTalbot, Taylor27 min
Sep 7, 6:26 PM EDTSpecial Weather StatementFFCMuscogee49 min
Sep 7, 6:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether32 min
Sep 7, 6:48 PM EDTSpecial Weather StatementFFCHarris27 min
Sep 7, 6:52 PM EDTFlash Flood WarningFFCCoweta, Meriwether6 hr
Sep 7, 6:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Sep 7, 7:12 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Troup48 min
Sep 7, 7:14 PM EDTSpecial Weather StatementFFCDodge31 min
Sep 7, 7:18 PM EDTFlash Flood WarningFFCMuscogee6 hr
Sep 7, 7:52 PM EDTSpecial Weather StatementFFCCandler23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.